# SDR ORJA97165

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903RA
- Make and model: Doug MD-90-30
- Aircraft serial: 53551
- Engine: Iae V2528D5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 8080504031
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, SPOOLED ENGINES TO 1.2 EPR, ENGAGED AUTO-THROTTLES RELEASED BRAKES, AT APPROX 70 KTS 1.4 EPR, THE LEFT ENGINE INSTRUMENTS REVERSED TREND (DROPPED TOWARDS ZERO).  TAKEOFF WAS ABORTED.  ENGINE INSTRUMENTS STABILIZED AT IDLE WITH NORMAL INDICATIONS.  REPLACED NR 1 ELECTRONIC ENGINE CONTROL (EEC).  OPERATION CHECK NORMAL, NO DEFECTS NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
